# SDR AALA20130731019

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD RT NR 1 DOORWAY FRAME CRACKED AT THE LOWER FRAME.  REMOVED THE DAMAGE & INSTALLED REPAIR DOUBLER IAW SRM 51-70-11-2R.
